Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


reduce enlarged breast
Jun 22, 2012

Am on riv treatment and my breasts are getting bigger,how can i reduce them

Response from Dr. Henry

That can be a problem-you dont mention which HIV meds you are taking, whether you are male or female, what has your weight been doing, and what do breasts of your relatives look like (genetic component of situation). All of those and other factors can impact breast size and what sort of intervention might be recommended. In many cases situation is frustrating with limited treatment options at present though complete evaluation is needed. KH



Previous
belly fat
Next
Sex Drive

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement